lusn的个人博客分享 http://blog.sciencenet.cn/u/lusn

博文

Frontiers of Mathematics in China 数学前沿 202001

已有 223 次阅读 2020-3-29 09:45 |系统分类:论文交流|关键词:学者

Frontiers of Mathematics in China (indexed by SCI,2018 IF = 0.565)

http://journal.hep.com.cn/fmc/EN/article/showOldVolumnList.do

URL: https://link.springer.com/journal/11464/15/1

http://journal.hep.com.cn/fmc/EN/1673-3452/current.shtml

数学前沿 第 15 卷 第 1 期 目录

Volume 15 Number 1

pp. 1—254(正文共 254 页)

2020 February (lushn@hep.com.cn)

Research articles

 

 1  Rui BU, Zunwei FU, Yandan ZHANG

     Weighted estimates for bilinear square functions with non-smooth kernels and commutators

 

21  Yongpeng CHEN, Yuxia GUO, Zhongwei TANG

     Asymptotical behavior of ground state solutions for critical quasilinear Schrödinger equation


47  Zhiqi CHEN, Huibin CHEN

     Non-naturally reductive Einstein metrics on Sp(n)


57  Guangwei HU, Ke WANG

     Higher moment of coefficients of Dedekind zeta function


69  Hongzhi HUANG

     Fibrations and stability for compact group actions on manifolds with local bounded Ricci covering geometry


91  Yonghong HUANG, Shanzhong SUN

     Non-embedding theorems of nilpotent Lie groups and sub-Riemannian manifolds


115  Pengjie JIAO

     Auslanders defect formula and a commutative triangle in an exact category


127  Xiaosong LIU, Taishun LIU

     Sharp distortion theorems for some subclasses of starlike mappings on Bnp in Cn


141  Weizhong TIAN, Fengrong WEI, Thomas BROWN

     Mixture network autoregressive model with application on studentssuccesses


155  Lifang WANG, Ke WU, Jie YANG, Zifeng YANG

    Representation of elliptic Ding-Iohara algebra


167  Peihe WANG, Jianchun WANG

     Curvature estimate of steepest descents of 2-dimensional maximal space-like hypersurfaces on space forms


183  Xuanxuan XIAO, Wenguang ZHAI

     Second moment of error term of mean value for binary Egyptian fractions


205  Weili YAO

     Mean-square estimate of automorphic L-functions


215  Xingsong ZHANG, Mingquan WEI, Dunyan YAN, Qianjun HE

     Equivalence of operator norm for Hardy-Littlewood maximal operators and their truncated operators on Morrey spaces


225  Bin ZHU, Xiao ZHUANG

     Tilting subcategories in extriangulated categories




http://blog.sciencenet.cn/blog-66093-1225797.html

上一篇:Frontiers of Mathematics in China 数学前沿 201906
下一篇:Frontiers of Mathematics in China 数学前沿 202002

0

该博文允许注册用户评论 请点击登录 评论 (0 个评论)

数据加载中...

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-5-31 22:40

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部